Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
harakiri_never

Is accutane suppose to give you crystal clear skin or make you virtually clear?

Recommended Posts

I know everybody will still get a few occassional outbreaks even after accutane, but here's how accutane worked on me...All my acne is gone, besides the several red marks I have I'm clear but not crystal clear. If you come close to my face you will seem some very teeny pimples on my forehead, and several throughout on my face and sides. And every 8-10 days or so I get a small reddish or witish pimple but they rarely leave a mark. All accutane did is make my acne virtually invisible. Is that normal, or should I not even have that? It's been several weeks now since I finished tane. And no thanks to topical recommendations :)

Share this post


Link to post
Share on other sites

Accutane is suppose to stop you from getting any pimples thats all it does. It eliminates the acne process and makes your skin shed faster and grow faster which prevents you from getting any scars while on accutane. With acne stopped, that usually gives your face time to clear up.

Accutane doesn't give you perfect skin, it just stops new pimples from coming and the ones you already have usually take care of themselves in that time.

I'm 4 months post tane, my skin looks good, but its not the way it was before acne. Accutane did a good job for me, but still didn't give me my old face back. I'll admit I am happy with the results, and im currently not breaking out.

Share this post


Link to post
Share on other sites

I think we all should remember that accutane produces different results in different people. We are all different inside and out.

Yes, we're all beautiful butterflies. Or was it snowflakes..

Share this post


Link to post
Share on other sites

And no thanks to topical recommendations :)

OMG, I hear ya! I was afraid accutane would cause peeling and redness. But NOTHING can compare to the sheets of skin that I used to shed on Tazorac! I couldn't go out to eat because if I wiped my mouth, my chin or anywhere the napkin touched would start peeling.

I might spot treat with BP. I'm only on my 2nd month or so.

Platinum

My face looks better than it did before Accutane. I hope I don't break out after my course ends.

I just looked at my before pictures (which I am too vain to post here) and I am very pleased at how well accutane is controlling the cysts, even after just 2 months. Hopefully I will stay this clear forever.

Share this post


Link to post
Share on other sites

That's great. I don't really have any great before and afters, besides the low-quality ones in my Gallery. However, I have noticed a huge difference. In May I had two huge cysts on both sides of my face. My face was so swollen I didn't even leave the house for over a week. I am thankful for Accutane because I haven't had a cyst in over 3 months. The one I had 3 months ago was really small, but it was still a cyst.

I know there are some people who breakout after Accutane, but I hope I don't need a second course because my skin is really clear, except for some miniscule redness and some scars.

Share this post


Link to post
Share on other sites

I think we all should remember that accutane produces different results in different people. We are all different inside and out.

peoples results do vary.. but the thing thats the same for everyone is that all accutane does is stop pimples, thats it. it depends on how peoples skin heals. Some people get stuck with red marks, others dont.

Share this post


Link to post
Share on other sites

I'm looking forward to seeing what accutane does for me after I'm done in a few weeks.

Right now I am totally clear, not one pimple, big or small...... it's wonderful!

I just don't want the oil to come back :(

Share this post


Link to post
Share on other sites

I think we all should remember that accutane produces different results in different people. We are all different inside and out.

peoples results do vary.. but the thing thats the same for everyone is that all accutane does is stop pimples, thats it. it depends on how peoples skin heals. Some people get stuck with red marks, others dont.

It doesn't always stop pimples completely! I'm almost to 6 months of 60mg, and I have 4 ugly zits right now. I'm hoping I'm one of those people who improves when they come off of it.

Share this post


Link to post
Share on other sites

It doesn't always stop pimples completely! I'm almost to 6 months of 60mg, and I have 4 ugly zits right now. I'm hoping I'm one of those people who improves when they come off of it.

I've heard that happens often (clears after), I hope it happens for you!!! :)

Share this post


Link to post
Share on other sites

Accutane is suppose to stop you from getting any pimples thats all it does. It eliminates the acne process

I know that, but I'm asking since I'm several weeks after finishing accutane I still see some very teeny pimples on my forehead and I have like a dozen throughout my whole face but all those pimples you have to come very close to see them, so basically accutane made me clear to the naked eye, is that normal, or shouldn't I even have that? This was my question. Since like you said it stops the acne process.

Share this post


Link to post
Share on other sites

Accutane is suppose to stop you from getting any pimples thats all it does. It eliminates the acne process

I know that, but I'm asking since I'm several weeks after finishing accutane I still see some very teeny pimples on my forehead and I have like a dozen throughout my whole face but all those pimples you have to come very close to see them, so basically accutane made me clear to the naked eye, is that normal, or shouldn't I even have that? This was my question. Since like you said it stops the acne process.

Hey! What do those little pimples you're talking about look like? Are they like regular red pimples or whiteheads/blackheads under the skin? Thanks!

Share this post


Link to post
Share on other sites

I would say the only thing that is abnormal after coming off Accutane is acne worse than you had it before you started. Other than that, anything can happen...

some people are perfectly clear for life, some have mild acne, some still get cysts, etc etc.

It doesn't always stop pimples completely! I'm almost to 6 months of 60mg, and I have 4 ugly zits right now. I'm hoping I'm one of those people who improves when they come off of it.

I've heard that happens often (clears after), I hope it happens for you!!! :)

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

It varies. A couple weeks ago I had 3 huge pimples. Right now I'm totally clear. It's a lot better then it used to be so that makes me happy.

Share this post


Link to post
Share on other sites

Hey! What do those little pimples you're talking about look like? Are they like regular red pimples or whiteheads/blackheads under the skin? Thanks!

I have them mostly on my forehead, they are just very small whiteheads and a few are redheads, only noticeable if you come up close to my face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×